Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1979, Volume 40, Number 2, Pages 221–234 (Mi tmf2889)  

This article is cited in 38 scientific papers (total in 38 papers)

Singular solutions of the equation φ+(m2/2)expφ=0 and dynamics of singularities

G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov
References:
Abstract: Solutions of the Liouville equation with singularities are studied. The solutions are interpreted geometrically and their topological invariants found. Dynamical systems describing the motion of singularities are considered. Some simple examples are described in detail.
Received: 16.04.1979
English version:
Theoretical and Mathematical Physics, 1979, Volume 40, Issue 2, Pages 706–715
DOI: https://doi.org/10.1007/BF01018719
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov, “Singular solutions of the equation φ+(m2/2)expφ=0 and dynamics of singularities”, TMF, 40:2 (1979), 221–234; Theoret. and Math. Phys., 40:2 (1979), 706–715
Citation in format AMSBIB
\Bibitem{JorPogPol79}
\by G.~P.~Jorjadze, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper Singular solutions of the equation $\Box\varphi+(m^2/2)\exp\varphi=0$ and dynamics of singularities
\jour TMF
\yr 1979
\vol 40
\issue 2
\pages 221--234
\mathnet{http://mi.mathnet.ru/tmf2889}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=549616}
\zmath{https://zbmath.org/?q=an:0415.35053}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 2
\pages 706--715
\crossref{https://doi.org/10.1007/BF01018719}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1979JG19600004}
Linking options:
  • https://www.mathnet.ru/eng/tmf2889
  • https://www.mathnet.ru/eng/tmf/v40/i2/p221
  • This publication is cited in the following 38 articles:
    1. S C Mancas, K R Acharya, H C Rosu, “Liouville soliton surfaces obtained using Darboux transformations”, Phys. Scr., 98:7 (2023), 075227  crossref
    2. Chantelle Esper, Sergey Frolov, “T¯T deformations of non-relativistic models”, JHEP, 2021:6 (2021), 101–34  mathnet  crossref  isi  scopus
    3. V. I. Fedorchuk, “On the Invariant Solutions of Some Five-Dimensional D'alembert Equations”, J Math Sci, 220:1 (2017), 27  crossref
    4. Talalov S.V., “Planar String as an Anyon Model: Cusps, Braids and Soliton Exitations”, 7th International Conference on Quantum Theory and Symmetries (Qts7), Journal of Physics Conference Series, 343, IOP Publishing Ltd, 2012, 012121  crossref  isi
    5. S. V. Talalov, “Description of braids in terms of first-order spectral problems”, Theoret. and Math. Phys., 159:1 (2009), 469–473  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Jorjadze, G, “Singular Liouville fields and spiky strings in R-1,R-2 and SL(2, R)”, Journal of High Energy Physics, 2009, no. 10, 092  isi
    7. George Jorjadze, “Singular Liouville fields and spiky strings in ℝ1,2and SL(2,ℝ)”, J. High Energy Phys., 2009:10 (2009), 092  crossref
    8. Antal Jevicki, Kewang Jin, “Moduli dynamics of AdS3strings”, J. High Energy Phys., 2009:06 (2009), 064  crossref
    9. V. De Alfaro, A. T. Filippov, “Dimensional reduction of gravity and relation between static states, cosmologies, and waves”, Theoret. and Math. Phys., 153:3 (2007), 1709–1731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Bernal, J, “Soliton-like structures and the connection between the Bq and KP equations”, Chaos Solitons & Fractals, 17:5 (2003), 951  crossref  isi
    11. Jorjadze, G, “Poisson structure and Moyal quantisation of the Liouville theory”, Nuclear Physics B, 619:1–3 (2001), 232  crossref  isi
    12. Kalyakin, LA, “Liouville equation under perturbation”, Inverse Problems, 17:4 (2001), 879  crossref  isi
    13. L. A. Kalyakin, “Asymptotic decay of solutions of the Liouville equation under perturbations”, Math. Notes, 68:2 (2000), 173–184  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. S. V. Talalov, “Geometric description of a relativistic string”, Theoret. and Math. Phys., 123:1 (2000), 446–450  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. G. P. Jorjadze, W. Piechocki, “A relativistic particle in the Liouville field”, Theoret. and Math. Phys., 118:2 (1999), 183–196  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. L. A. Kalyakin, “Perturbation of a singular solution to the Liouville equation”, Theoret. and Math. Phys., 118:3 (1999), 307–313  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. Zloshchastiev, KG, “Zero-brane approach to the study of particle-like solitons in classical and quantum Liouville field theory”, Journal of Physics G-Nuclear and Particle Physics, 25:11 (1999), 2177  crossref  isi
    18. S. V. Klimenko, I. N. Nikitin, “Singularities on world sheets of open relativistic strings”, Theoret. and Math. Phys., 114:3 (1998), 299–312  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. J. BALOG, L. FEHÉR, L. PALLA, “COADJOINT ORBITS OF THE VIRASORO ALGEBRA AND THE GLOBAL LIOUVILLE EQUATION”, Int. J. Mod. Phys. A, 13:02 (1998), 315  crossref
    20. L. Martina, O. K. Pashaev, G. Soliani, “Bright solitons as black holes”, Phys. Rev. D, 58:8 (1998)  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:459
    Full-text PDF :157
    References:58
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025